# SDR ASAA2023032842628

- Difficulty date: March 28, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 33,557 hours, 10,556 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONT CAB ZONE TEMP ILLUMINATED ON RECALL. GROUNDED - YES. PERFORMED PACK/ZONE TEMP CONTROLLER BITE TEST REF B737-900 AMM 21-61-00. FOUND, ON CONT 2, FLT DECK TRIM VAVLE FAULT ON BIT AND PREV FLT. SYSTEM PASSED VERIFY TEST. FAULT IS INTERMITTENT, OK TO CONTINUE.
